15 February 2006 Pullback of the lifting of elliptic cusp forms and Miyawaki's conjecture
Tamotsu Ikeda
Author Affiliations +
Duke Math. J. 131(3): 469-497 (15 February 2006). DOI: 10.1215/S0012-7094-06-13133-2

Abstract

We construct a lifting from Siegel cusp forms of degree r to Siegel cusp forms of degree r+2n. For r=n=1, our result is a partial solution of a conjecture made by Miyawaki [27, page 307] in 1992. In particular, we can calculate the standard L-function of a cusp form of degree 3 and weight 12, which is in accordance with Miyawaki's conjecture. We give a conjecture on the Petersson inner product of the lifting in terms of certain L-values

Citation

Download Citation

Tamotsu Ikeda. "Pullback of the lifting of elliptic cusp forms and Miyawaki's conjecture." Duke Math. J. 131 (3) 469 - 497, 15 February 2006. https://doi.org/10.1215/S0012-7094-06-13133-2

Information

Published: 15 February 2006
First available in Project Euclid: 6 February 2006

zbMATH: 1112.11022
MathSciNet: MR2219248
Digital Object Identifier: 10.1215/S0012-7094-06-13133-2

Subjects:
Primary: 11F46
Secondary: 11F67

Rights: Copyright © 2006 Duke University Press

Vol.131 • No. 3 • 15 February 2006
Back to Top